MathSciNet Relay Station
MathSciNet bibliographic data
MR2346475 58J52 (11M41 28A80)
Derfel, Gregory; Grabner, Peter J.; Vogl, Fritz The zeta function of the Laplacian on certain fractals. Trans. Amer. Math. Soc. 360 (2008), no. 2, 881–897 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement